# SDR ASAA2013111596427

- Difficulty date: November 15, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 21,844 hours, 6,702 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Activated
- Location: Duct Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT THRU FL230, LT DUCT PRESSURE 20 R 45 AT FL350 LT & RT BOTH SHOW 35 PSI GROUNDED.
